# SDR SWAA2021042363568

- Difficulty date: April 7, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 33,075 hours, 19,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Bs 1016-1132
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SKATE ANGLE CHAFED BS 1016-1132 / REMOVED AND REPLACED R/H SKATE ANGLE AT BS 1016 TO BS 1132 IAW SRM 51-40-02 AND DWG 148A3590 REV 'A' 57049U 12APR21
